# SDR FDEA201704151202

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,791 hours, 25,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RAMP L1 DOOR WAS REOPENED AFTER BEING CLOSED.  SLIDE WAS CAUGHT ON STRAIGHT POST WHEN REOPENED AND PARTIALLY DEPLOYED. L1 DOOR BOTTLE DISCHARGED. RESTOWED SLIDE IN REF TO AMM 25-66-01-4. BOTTLE BLOWN SO PLACED ON MEL.
